Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 86, NWS Springfield, MO

August 10, 2015Dade County, Greene County, Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 10, 2015, 5:40 AM CDT for Dade County, Greene County, Lawrence County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2015, 5:40 AM CDT (10:40 UTC)
Expired
Aug 10, 2015, 11:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dade County, MO, Greene County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 8:11 AM CDTFLASH FLOODBois D'Arc, MOFARM ROAD 51 AND FARM ROAD 116 WAS FLOODED AT A COUPLE LOCATIONS. REPORT VIA LOCAL TV STATION FACEBOOK.
Aug 10, 9:50 AM CDTFLASH FLOOD4 W Republic, MOFARM ROAD 43 AND FARM ROAD 190 WEST OF REPULIC WAS FLOODED AND IMPASSABLE. PICTURES SENT IN VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 151 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3470 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3470 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WGUS53 KSGF 101040
FFWSGF
MOC057-077-109-101645-
/O.NEW.KSGF.FF.W.0086.150810T1040Z-150810T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 AM CDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHERN GREENE COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHERN LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1145 AM CDT MONDAY
    
* AT 539 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
  LOCATIONS IN THE WARNING INCLUDE...
  SPRINGFIELD...                    REPUBLIC...
  BATTLEFIELD...                    WILLARD...
  MOUNT VERNON...                   ROGERSVILLE...
  STRAFFORD...                      ASH GROVE...
  LOCKWOOD...                       MILLER...
  EVERTON...                        BROOKLINE...
  STOTTS CITY...                    HALLTOWN...
  SOUTH GREENFIELD...               CHESAPEAKE...
  MEINERT...                        RED OAK...
  BOIS D'ARC...                     GALLOWAY...

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY...
SCENIC AVENUE IN SOUTHWEST SPRINGFIELD...
ROUTE K AT TURNBACK CREEK WEST OF EVERTON...
EAST BUENA VISTA ROAD AT WARD BRANCH SOUTH OF SPRINGFIELD...
AND HIGHWAY 125 JUST SOUTH OF HIGHWAY 60. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.  DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3710 9405 3729 9405 3730 9408 3742 9408
      3724 9306 3709 9306

$$

GAGAN
1 follow-up statement
044 
WGUS73 KSGF 101638
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 AM CDT MON AUG 10 2015

MOC057-077-109-101647-
/O.EXP.KSGF.FF.W.0086.000000T0000Z-150810T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-GREENE MO-LAWRENCE MO-
1138 AM CDT MON AUG 10 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN DADE...SOUTHERN GREENE AND
NORTHERN LAWRENCE COUNTIES WILL EXPIRE AT 1145 AM CDT...

THE HEAVY RAIN HAS ENDED...BUT FLOODING IS STILL OCCURRING ON AREA 
CREEKS AND STREAMS. AN AREAL FLOOD WARNING WILL REPLACE THE FLASH 
FLOOD WARNING THAT EXPIRES. PLEASE CONTINUE TO HEED ANY ROAD 
CLOSURES.

LAT...LON 3710 9405 3729 9405 3730 9408 3742 9408
      3724 9306 3709 9306

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 1:45 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Aug 10, 1:45 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT MON AUG 10 2015

.SHORT TERM...(Today and Tonight)
Issued at 0108 AM CDT MON AUG 10 2015

A frontal boundary moving through the Ozarks this morning will
bring strong to severe thunderstorms to the area. The forcingfrom
the boundary along with a short wave will take advantage of ample
instability with MUCAPE values in excess of 3000j/kg and steep
lapse rates. Damaging wind gust in excess of 60mph, large hail,
heavy rainfall leading to flash flooding and frequent cloud to
ground lightning will occur with the storms as they move slowly
across the region.

The slow movement of the boundary as it sags through the Ozarks
will make flooding a concern as storms will back build and train
over the same areas.

The boundary will make slow headway through this afternoon with
thunderstorms continuing into later this afternoon and this
evening. The boundary will have moved out of the region by
tonight though with showers and storms moving south and east of
the region.

Temperatures today will begin to see a downward trend with highs
for all but extreme southwestern Missouri only reaching around 90
this afternoon. Areas south and west of a Joplin to Cassville line
may see temps in the lower 90s before the boundary shifts south of
the area.

.LONG TERM...(Tuesday through Sunday)
Issued at 0108 AM CDT MON AUG 10 2015

The upper levle pattern will become more northwesterly Tuesday and
continuing through the remainder of the week. This, along with
cooler high pressure will bring a needed cooling trend for the
week with highs in the 80s and overnight lows falling into the
lower to middle 60s.

The upper level pattern will begin to flatten out and allow
temperatures to climb to around 90 degrees for high over the
coming weekend.

Overall, dry weather is expected through this week and the
weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 1142 PM CDT SUN AUG 09 2015

Pilots can expect generally VFR conditions at area terminals
tonight into Monday. A front will drop southward overnight into
Monday morning bringing a chance of showers and storms. Intervals
of MVFR conditions may occur in the showers. A clearing sky and
wind shift to the northwest by Monday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Foster
Hazardous weather outlook, Aug 10, 2:09 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT MON AUG 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
209 AM CDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORM DEVELOPMENT WILL CONTINUE OVERNIGHT FROM SOUTHEASTERN KANSAS
  INTO SOUTHERN MISSOURI. TORRENTIAL RAINFALL RATES ASSOCIATED WITH THESE
  STORMS WILL RESULT IN AN ELEVATED RISK FOR FLASH FLOODING. THE GREATEST
  RISK FOR FLASH FLOODING WILL OCCUR WHERE STORMS TRAIN OVER THE SAME AREAS.

  THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH
  AND HAIL TO THE SIZE OF NICKELS.

  ANY STORM THAT DEVELOPS WILL PRODUCE FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  SCATTERED THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT
  MONDAY. THE BEST CHANCE FOR STRONG STORMS WILL BE ACROSS THE
  CENTRAL AND EASTERN OZARKS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

In the hours before

Special weather statement, Aug 10, 2:09 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT MON AUG 10 2015

KSZ073-097-MOZ066-077>080-089-100800-
CRAWFORD KS-BOURBON KS-DADE MO-POLK MO-BARTON MO-DALLAS MO-VERNON MO-
CEDAR MO-
209 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAWFORD...SOUTHEASTERN
BOURBON...SOUTHWESTERN DALLAS...DADE...CEDAR...SOUTHERN VERNON...POLK
AND BARTON COUNTIES UNTIL 300 AM CDT...

AT 209 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FAIR PLAY TO NEAR
ARMA...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
PITTSBURG...                      BOLIVAR...
STOCKTON LAKE...                  STOCKTON STATE PARK...
PRAIRIE STATE PARK...             LAMAR...
FRONTENAC...                      GIRARD...
STOCKTON...                       ARMA...
GREENFIELD...                     LOCKWOOD...
GOLDEN CITY...                    LIBERAL...
CHEROKEE...                       PLEASANT HOPE...
SHELDON...                        MULBERRY...
FAIR PLAY...                      CHICOPEE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3779 9361 3775 9339 3744 9307 3742 9308
      3743 9361 3735 9408 3736 9461 3734 9462
      3734 9486 3775 9489
TIME...MOT...LOC 0709Z 290DEG 28KT 3768 9355 3763 9473

GAGAN
Special weather statement, Aug 10, 2:13 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CDT MON AUG 10 2015

MOZ082-083-100800-
DENT MO-TEXAS MO-
213 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENT AND NORTHERN
TEXAS COUNTIES UNTIL 300 AM CDT...

AT 213 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FORT
LEONARD WOOD TO 6 MILES NORTHEAST OF LICKING...AND MOVING SOUTHEAST
AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
MONTAUK STATE PARK...             LICKING...
HAZELTON...                       PRESCOTT...
JADWIN...                         ROBY...
MONTAUK...                        SUCCESS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3743 9215 3742 9144 3760 9176 3760 9225
TIME...MOT...LOC 0713Z 295DEG 24KT 3756 9221 3757 9178

GAGAN
Special weather statement, Aug 10, 2:59 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 AM CDT MON AUG 10 2015

MOZ088-090-091-093>096-102-103-100900-
CHRISTIAN MO-JASPER MO-DOUGLAS MO-GREENE MO-BARRY MO-STONE MO-
LAWRENCE MO-WEBSTER MO-NEWTON MO-
259 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...SOUTHERN WEBSTER...
EASTERN NEWTON...SOUTHEASTERN JASPER...NORTHWESTERN DOUGLAS...
NORTHERN BARRY...GREENE...NORTHERN STONE AND LAWRENCE COUNTIES UNTIL
400 AM CDT...

AT 259 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CARTHAGE TO NEAR
MILLER TO NEAR FAIR GROVE...AND MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD...                    NIXA...
OZARK...                          REPUBLIC...
CARTHAGE...                       MONETT...
AURORA...                         BATTLEFIELD...
WILLARD...                        MOUNT VERNON...
ROGERSVILLE...                    STRAFFORD...
MARIONVILLE...                    CLEVER...
CARTERVILLE...                    SPARTA...
CRANE...                          SARCOXIE...
PIERCE CITY...                    PURDY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 15 AND 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3715 9444 3725 9382 3738 9319 3707 9268
      3698 9268 3683 9330 3675 9408
TIME...MOT...LOC 0759Z 308DEG 33KT 3713 9429 3721 9376 3732 9322

GAGAN
Special weather statement, Aug 10, 3:26 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CDT MON AUG 10 2015

MOZ091-092-100930-
WRIGHT MO-WEBSTER MO-
326 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WEBSTER AND WRIGHT
COUNTIES UNTIL 430 AM CDT...

AT 325 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONWAY TO NEAR
FORDLAND...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
MARSHFIELD...                     MOUNTAIN GROVE...
SEYMOUR...                        MANSFIELD...
DAWSON...                         NORWOOD...
HARTVILLE...                      NIANGUA...
DUNCAN...                         DIGGINS...
RADER...                          ODIN...
MANES...                          GRAFF...
GROVESPRING...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3707 9268 3725 9298 3749 9296 3747 9225
      3706 9225
TIME...MOT...LOC 0825Z 281DEG 30KT 3747 9291 3722 9292

GAGAN
Special weather statement, Aug 10, 4:15 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT MON AUG 10 2015

MOZ082-101000-
TEXAS MO-
415 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR TEXAS COUNTY UNTIL 500 AM CDT...

AT 414 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
HARTVILLE TO 7 MILES NORTHWEST OF MOUNTAIN GROVE TO NEAR NORWOOD...
AND MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
MOUNTAIN GROVE...                 CABOOL...
HOUSTON...                        SUMMERSVILLE...
RAYMONDVILLE...                   HUGGINS...
BENDAVIS...                       BUCYRUS...
CLEAR SPRINGS...                  SIMMONS...
ELK CREEK...                      HARTSHORN...
EUNICE...                         ARROLL...
YUKON...                          PINE CREST...
SOLO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3705 9166 3705 9182 3707 9225 3744 9225
      3742 9164
TIME...MOT...LOC 0914Z 268DEG 34KT 3738 9230 3722 9233 3708 9247

GAGAN
Special weather statement, Aug 10, 4:46 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 AM CDT MON AUG 10 2015

MOZ096-097-101030-
DOUGLAS MO-HOWELL MO-
446 AM CDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL AND SOUTHEASTERN
DOUGLAS COUNTIES UNTIL 530 AM CDT...

AT 445 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CABOOL TO 14 MILES
SOUTHWEST OF WILLOW SPRINGS...AND MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
WEST PLAINS...                    MOUNTAIN VIEW...
WILLOW SPRINGS...                 POMONA...
SILOAM SPRINGS...                 PEACE VALLEY...
WHITE CHURCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3678 9212 3679 9212 3679 9219 3681 9230
      3706 9209 3705 9166 3679 9166 3679 9168
      3670 9168
TIME...MOT...LOC 0945Z 287DEG 30KT 3711 9200 3691 9222

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:03 AM CDTSevere Thunderstorm WarningSGFPhelps42 min
Aug 10, 1:22 AM CDTFlash Flood WarningSGFPhelps9 hr
Aug 10, 1:49 AM CDTFlash Flood WarningSGFDent, Phelps9 hr
Aug 10, 2:09 AM CDTSpecial Weather StatementSGFBarton, Cedar, Dade, Polk51 min
Aug 10, 2:13 AM CDTSpecial Weather StatementSGFTexas47 min
Aug 10, 2:18 AM CDTSevere Thunderstorm WarningSGFDade, Dallas, Greene, Polk42 min
Aug 10, 2:57 AM CDTFlash Flood WarningSGFDent, Shannon, Texas6 hr
Aug 10, 2:59 AM CDTSpecial Weather StatementSGFChristian, Greene, Lawrence61 min
Aug 10, 3:26 AM CDTSpecial Weather StatementSGFWebster, Wright64 min
Aug 10, 4:15 AM CDTSpecial Weather StatementSGFTexas45 min
Aug 10, 4:46 AM CDTSpecial Weather StatementSGFHowell44 min
Aug 10, 4:49 AM CDTFlash Flood WarningSGFShannon, Texas6 hr
Aug 10, 4:55 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Shannon, Texas65 min
Aug 10, 5:27 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair63 min
Aug 10, 6:04 AM CDTSpecial Weather StatementSGFCedar, Dallas, Hickory, Polk41 min
Aug 10, 6:52 AM CDTFlash Flood WarningSGFCamden, Laclede, Pulaski6 hr
Aug 10, 8:34 AM CDTRiver Flood WarningSGFPulaski34 hr
Aug 10, 8:54 AM CDTAreal Flood WarningSGFDent, Shannon, Texas6 hr
Aug 10, 10:08 AM CDTAreal Flood WarningSGFPhelps5 hr
Aug 10, 10:39 AM CDTAreal Flood WarningSGFShannon, Texas6 hr
Aug 10, 10:40 AM CDTAreal Flood WarningSGFDent, Phelps6 hr
Aug 10, 11:36 AM CDTAreal Flood WarningSGFDade, Greene, Lawrence6 hr
Aug 10, 12:38 PM CDTAreal Flood WarningSGFCamden, Laclede, Pulaski6 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.